AMS eContent Search Results
Matches for: msc=(20F25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Vinay V. Deodhar. On central extensions of rational points of algebraic groups. Bull. Amer. Math. Soc. 81 (1975) Part 1:573-575. MR 0372057.
Abstract, references, and article information   
View Article: PDF

[2] Heiner Zieschang. Addendum to: “On extensions of fundamental groups of surfaces and related groups”. Bull. Amer. Math. Soc. 80 (1974) 366-367. MR 0335642.
Abstract, references, and article information   
View Article: PDF

[3] Robert L. Griess Jr.. Schur multipliers of the known finite simple groups. Bull. Amer. Math. Soc. 78 (1972) 68-71. MR 0289635.
Abstract, references, and article information   
View Article: PDF

[4] Heiner Zieschang. On extensions of fundamental groups of surfaces and related groups. Bull. Amer. Math. Soc. 77 (1971) 1116-1119. MR 0286891.
Abstract, references, and article information   
View Article: PDF

[5] Frank Quinn. $B_{\left( {{\text{TOP}}_n } \right)^ \sim}$ and the surgery obstruction. Bull. Amer. Math. Soc. 77 (1971) 596-600. MR 0276980.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1